# SDR ASAA2025111162584

- Difficulty date: November 11, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A5810447
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR PANEL HAS DELAMINATION. GROUNDED - YES. ACCOMPLISHED PERMANENT CLASS A REPAIR OF DELAMINATED FACE SHEET ON MAIN CABIN AFT WET AREA FLOOR PANEL 147A5810-447 IAW ASA B737-900 SRM 53-00-50-2R-0 AND REPAIR 1.
